# SDR AALA2019121979019

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 28,151 hours, 10,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY FLASHLIGHT WAS NOT FLASHING. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES.
